# SDR USAASB00014

- Difficulty date: January 21, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7612608
- Condition: Failed
- Location: E/E Bay
- Part time: 56,036 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 723 - ON CLIMB-OUT FROM PIT, THE AUTO FAIL PRESSURIZATION LIGHT ILLUMINATED.  CREW ACCOMPLISHED QUICK REF HANDBOOK PROCEDURES BUT WAS UNABLE TO PRESSURIZE AIRCRAFT.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE PRESSURIZED AIRCRAFT ON GROUND.  CHECKS NORMAL PER MM 21-31-00.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER AS PRECAUTIONARY.  OPERATIONAL CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
